# SDR RYN2004F00013

- Difficulty date: April 29, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N8878Z
- Make and model: Boeing 727225
- Aircraft serial: 21451
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND GOUGE AND CORROSION IN LT TRANSITION PANEL, FWD PIT STA 710, LBL 20.
